# SDR ASAA2023012311600

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 64,008 hours, 26,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVER-WING EMERGENCY LIGHT IN LEFT FWD LIGHT INOP. GROUNDED - YES. REPLACED M2335 REF B737-900 AMM 33-51-06 OPS CKS PASS.
